MathSciNet Relay Station
MathSciNet bibliographic data
MR512063 (80b:42007) 42B15
Oberlin, Daniel M. A multiplier theorem for $H\sp{1}({\bf R}\sp{n})$. Proc. Amer. Math. Soc. 73 (1979), no. 1, 83–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement